# SDR DALA2018110986569

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 79,265 hours, 21,460 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Row 44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 4732492) READING LIGHT CAPT SIDE ROW 36-44 WENT OUT. BURNING SMELL REPORTED BY F.A'S. SMELL DISSIPATED OUT . F/A/ STATED PUTTING NOSE NEAR OVERHEAD LIGHTS OF ROW 44 THAT SLIGHT ODOR DETECTED. WHILE PERFORMING NO-GO ODI FOR SMOKE/FUMES REPORTED IN THE CABIN FROM SPECIFIC ARES. FOUND LED READING LIGHT ASSEM AT 44A BURNING AND SMOKING DURING OPERATION. REPLACED LED ASSEM PER B757 M/M 33-23. ALSO REPLACED TRANSFORMER T10014 PER B757 SWPM.
